# SDR DALA13009849207

- Difficulty date: March 2, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 47,789 hours, 25,255 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1458 L2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON, BS 1458 L2L CRACKED.  NO SRM REFERENCE FOR DAMAGE.  ERA REMOVES DAMAGED SECTION OF LONGERON L2L HFEC INSPECTS TRIM LINE AND INSTALLES SPLICE IAW DWG SG90530003-7005.
